# SDR ASOA2014100211362

- Difficulty date: September 4, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD ATTACH ANGLE AT FS 319 SERVICE DOOR IS CORRODED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  UPON FURTHER INVESTIGATION FOUND LIGHT SURFACE CORROSION ON ATTACH ANGLE REMOVED ANGLE REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-06-00, STEP 3.B.  NO MATERIAL LOSS AT THIS TIME.  REMOVED ATTACH ANGLE TO ADDRESS THE CORROSION IAW SRM 51-42-20-00.  REINSTALLED ATTACH ANGLE IAW SRM 51-42-20-00.
